# SDR JGVR20190911001

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 11,188 hours, 7,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R THE LT FORWARD, MIDDLE, AND AFT WING/FUSELAGE DRAG ANGLES AND BLENDED CORRODED AREAS OF THE LT UPPER WING SKIN, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. TREATED AND PRIMED ALL REPAIR AREAS PER FIELD REPAIR.
